# SDR TRBA2009080

- Difficulty date: September 2, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 29,075 hours, 29,981 cycles
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine Oil
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL RT ENGINE OIL WARNING WITH MASTER CAUTION, REPETITIVE CHIME 10 SECONDS. FOLLOWED WITH NACELLE OVERHEAT AND ENGINE FIRE WARNING. EMERGENCY DECLARED. FLIGHT CREW ABORTED TAKEOFF AND FOLLOWED WITH FIRE BOTTLE DISCHARGE.
